MAUDE Adverse Event Report: EXACTECH, INC. ADVANCED PATELLA 35MM 3 PEG IMPLANT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. ADVANCED PATELLA 35MM 3 PEG IMPLANT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 200-07-35
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Subluxation (4525)
Date of Event 12/10/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Report 2 of 2: it was reported that the patient underwent an initial total shoulder replacement on the left side.Subsequently, 3 months post-operative, the patient experienced a dislocation with progressive lateral patellar subluxation and was prescribed a mcl brace and physical therapy.It was later reported that the patient is still experiencing the dislocation and subluxation.As a result, approximately 1 year after initial replacement, the patient underwent open lateral retinacular release surgery.No further impact to the patient was reported.No other information is available.
 
Additional Manufacturer Narrative
Concomitant device(s): 02-020-11-0240 - truliant ps cem fem ps cem left sz 4: (b)(6); 02-022-35-4015 - truliant tib imp ps insert sz 4 15mm: (b)(6); 02-022-45-4040 - truliant tib fit tray cem sz 4f / 4t: (b)(6); 200-07-35 - advanced patella 35mm 3 peg implant: (b)(6); 201-78-89 - 3" drill bit, mod.Hex 2 pack: (b)(6); 201-78-89 - 3" drill bit, mod.Hex 2 pack: (b)(6); 201-78-89 - 3" drill bit, mod.Hex 2 pack: (b)(6); 201-78-82 - collar fixation pin 2pk 40mm, quick release: (b)(6); 201-78-25 - small headed sharp pin, 1 1/8" 4 pack: (b)(6).The reason for the patella subluxation and subsequent lateral retinacular release reported cannot be conclusively determined; however, it may be related to component positioning, surgical technique, and/or patient-related factors.The reported event could not be confirmed as the devices remain implanted, and relevant patient information, images, or radiographs were not provided.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
ADVANCED PATELLA 35MM 3 PEG IMPLANT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key23704096
Report Number1038671-2025-03472
Device Sequence Number10691610
Product Code JWH
UDI-Device Identifier10885862314291
UDI-Public10885862314291
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K160484
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/28/2022
Device Catalogue Number200-07-35
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2023
Initial Report FDA Received Date12/03/2025
Date Device Manufactured11/30/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale
Patient Weight111 KG
Patient RaceBlack Or African American